# SDR SWAA2018082024337

- Difficulty date: July 24, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A8540U8
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CHORD CORRODED BETWEEN BS 887 TO BS 1016.  R&R CHORD IAW SRM AND DWG.
